Muharrem Tomar
Muharrem Tomar
Bilinmeyen bağlantı
odu.edu.tr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
On generalized Grüss type inequalities for k-fractional integrals
E Set, M Tomar, MZ Sarikaya
Applied Mathematics and Computation 269, 29-34, 2015
822015
Certain Hermite-Hadamard type inequalities via generalized k-fractional integrals
P Agarwal, M Jleli, M Tomar
Journal of inequalities and applications 2017 (1), 1-10, 2017
642017
Hermite-Hadamard type inequalities for s-convex stochastic processes in the second sense
E Set, M Tomar, S Maden
Turkish Journal of Analysis and Number Theory 2 (6), 202-207, 2014
322014
Certain generalized Ostrowski type inequalities for local fractional integrals
J Choi, E Set, M Tomar
Communications of the Korean Mathematical Society 32 (3), 601-617, 2017
242017
SOME NEW INEQUALITIES FOR (k, s)− FRACTIONAL INTEGRALS
M AL-DHAIFALLAH, M TOMAR, KS NISAR, SD PUROHIT
202016
Hermite-Hadamard type inequalities for coordinates convex stochastic processes
E Set, MZ Sarıkaya, M Tomar
Mathematica Aeterna 5 (2), 363-382, 2015
192015
Certain inequalities associated with Hadamard k-fractional integral operators
M Tomar, S Mubeen, J Choi
Journal of Inequalities and Applications 2016 (1), 1-14, 2016
182016
Hermite-Hadamard Type Inequalitiesfor Log-Convex Stochastic Processes
M Tomar, E Set, S Maden
Journal of New Theory 2 (4), 23-32, 2015
182015
Hermite-Hadamard type inequalities for s-convex stochastic processes in first sense
S Maden, M Tomar, E Set
Pure and Applied Mathematics Letters, 1-7, 2015
152015
On Hermite-Hadamard-Type Inequalities for Strongly-Log Convex Stochastic Processes
M Tomar, S Erhan, NO Bekar
Küresel Mühendislik Çalışmaları Dergisi 1 (2), 53-61, 2014
152014
Hermite-Hadamard type inequalities for generalized convex functions on fractal sets style
M Tomar, P Agarwal, J Choi
Boletim da Sociedade Paranaense de Matemática 38 (1), 101-116, 2020
142020
Certain Ostrowski type inequalities for generalized s-convex functions
BS Muharrem Tomar, Praveen Agarwal, Mohamed Jleli
Journal of Nonlinear Sciences and Applications(JNSA) 10 (11), pp 5947--5957, 2017
13*2017
New inequalities of hermite-hadamard type for generalized convex functions with applications
M Set, M Tomar
Facta Universitatis, Series: Mathematics and Informatics 31 (2), 373-382, 2016
132016
Hermite-Hadamard Type Inequalities via Fractional Integrals of a Function With Respect to Another Function and -parameter
S Mubeen, S Iqbal, M Tomar
Journal of Inequalities in Mathematics with Applications 1, 1-9, 2017
112017
(k, s)-Riemann–Liouville fractional integral inequalities for continuous random variables
M Tomar, S Maden, E Set
Arabian Journal of Mathematics, 1-9, 2016
8*2016
Some integral inequalities for k-fractional integrals
SKNMT Jessada Tariboon
Malaya Journal of Matematik 4 (1), 100-110, 2016
6*2016
On Hadamard k-fractional integrals
S Iqbal, S Mubeen, M Tomar
J. Fract. Calc. Appl 9 (2), 255-267, 2018
52018
Hermite-Hadamard type Riemann-Liouville fractional integral inequalities for convex functions
MZS Muharrem Tomar, Erhan Set
AIP Conference Proceedings 1726 (020035), 1-6, 2016
5*2016
Hermite-Hadamard Type Riemann-Liouville Fractional Integral Inequalities for Convex Functions
M Tomar, E Set, MZ Sarıkaya
INTERNATIONAL CONFERENCE ON ADVANCES IN NATURAL AND APPLIED SCIENCES: ICANAS …, 2016
52016
New inequalities of Hermite-Hadamard type for generalized quasi-convex functions with applications
MT Erhan Set, Nazlı Uygun
INTERNATIONAL CONFERENCE ON ADVANCES IN NATURAL AND APPLIED SCIENCES: ICANAS …, 2016
2*2016
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20